# SDR VNAA9612004

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HEARD A BANGING NOISE FROM THE NOSE GEAR AREA.  RETURNED TO THE FIELD WITHOUT INCIDENT. MAINTENANCE FOUND THE RT NOSE LANDING GEAR DOOR UNLATCHED.  INSPECTED THE DOOR AND THE LATCHING MECHANISM AND FOUND NO DEFECTS.  THE DOOR WAS SECURED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
